# SDR DALA2022103107031

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 70,651 hours, 28,185 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(LOG 9576054) AFTER INITIAL (TOD) FA NOTICED ELECTRICAL BURTNING SMELL IN FORWARD GALLEY. NO HEAT. NO FIRE. NO SMOKE. T/S PER B737 FIM TASK 21-00-00-810-806. NO OTHER TROUBLE FOUND. R/R FWD GALLEY OVEN REF B737 AMM 21-31. AIR RECIRC FILTERS REPLACED PER B737 AMM 21-25. ELECTRICAL ODOR NO LONGER PRESENT.
